# SDR ASMF202011006

- Difficulty date: September 22, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N368AR
- Make and model: Boeing 737-86J
- Aircraft serial: 36880
- Aircraft time: 30,146 hours, 12,932 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400004100
- Part serial: SS
- Condition: Dented
- Location: Lt Engine Fan
- Part time: 30,146 hours, 12,932 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE OVERNIGHT AT MEX STATION AND IN ACCORDANCE WITH EO 3772005 R4 OF LEFT ENGINE FAN DISK PRESSURE FACES INSPECTION, IT WAS DETECTED A DENT IN THE FAN BLADE ROOT NUMBER 3 AND 12, IAW AMM IT WAS NOT ALLOWED DAMAGES IN THAT AREA.  SO THE LEFT ENGINE FAN BLADE P/N 340-000-410-0, MANUFACTURER CFM NUMBERS 3 AND 12 WERE REPLACED. IAW AMM 72-21-02-400-801-F00.  FAN BLADE COMPLETE SET WAS LUBRICATED, IAW AMM 72-21-00 AND TEST 7 VIBRATION SURVEY WAS PERFORMED, IAW AMM 71-00-00, TESTED CORRECT.
